# SDR DXTA200501057

- Difficulty date: November 3, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 2,548 hours, 1,488 cycles
- Engine: Allsn AE3007C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Undertorqued
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, W
- Precautionary procedure: D

## Discrepancy

DURING THE T/R CHECK, WHILE TAXIING THE RIGHT ENGINE FAILED.  CHECKED CABLE FOR SHIM, NONE FOUND.  CHECKED ALL BLEED CONTROL LINES FOR PROPER TORQUE.  REPLACED A+B FADECS IAW RR AE3007C M/M 76-12-00.  REPLACED FPMU IAW AE3007C M/M 73-21-00.  FOUND TWO FUEL NOZZLE SUPPLY LINES LEAKING, RETORQUED AND LEAK CHECK GOOD.
